To refer to this page use:
|Abstract:||We consider the convergence in the $L^2$ norm, uniformly in time, of the Navier-Stokes equations with Dirichlet boundary conditions to the Euler equations with slip boundary conditions. We prove that if the Oleinik conditions of no back-flow in the trace of the Euler flow, and of a lower bound for the Navier-Stokes vorticity is assumed in a Kato-like boundary layer, then the inviscid limit holds.|
|Electronic Publication Date:||4-Mar-2015|
|Citation:||Constantin, Peter, Kukavica, Igor, Vicol, Vlad. (On the inviscid limit of the Navier-Stokes equations, Proc. Amer. Math. Soc. 143 (2015), no. 7, 3075–3090. MR 3336632, https://doi.org/10.1090/S0002-9939-2015-12638-X|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.